# SDR CA050725008

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE IN SEVERE RAIN STORMS, THE ENGINE FLAMED OUT.  THE AUTOMATIC RE-LIGHT SYSTEM SUCCESSFULLY RESTARTED THE ENGINE WITHIN 12 SECONDS.  POST FLIGHT GROUND CHECKS FOUND NO ANOMALIES AND THE AIRCRAFT RETURNED TO SERVICE.
